Confused about symptoms


I'm new to this site so this is my first message. I was diagnosed with Asthma this summer. It has been confusing though. I started with quite a low dose of Qvar inhaler but it didn't help much so then I was given a higher dose plus a seratide inhaler also. This still didn't work so eventually I was prescribed 8 puffs of Qvar plus 2 of Seratide twice daily. I became so dehydrated I had to go back and tell the doctor. He then cut the dose of Qvar to 4 puffs twice daily and gradually I have come off it altogether while still taking the Seratide. My symptoms disappeared for about a week and I was so pleased but now they are creeping back again. All the same at present I'm not too bad at all. I will have a breathing test in about a week and I've also had a chest xray. The doctor was very puzzled by my dehydration symptoms and now wonders whether I have asthma at all. He says I might just be one of those middle-aged women who cough and there is no explanation for it. Yet the medicine did actually help the cough and now that I've stopped it the cough is returning although much less frequently or troublesomely. I wondered if anyone else has had this experience.

:) Louisa


You may also like...